Web of Science: 0 cites, Google Scholar: cites
Maximal scrambled sets for simple chaotic functions
Jiménez López, Víctor

Data: 1996
Resum: This paper is a continuation of [V. Jiménez López, An explicit description of all scrambled sets of weakly unimodal functions of type 2∞, Real Anal. Exchange, to appear. ], where a explicit description of the scrambled sets of weakly unimodal functions of type 2∞ was given. Its aim is to show that, for an appropriate non-trivial subset of the above family of functions, this description can be made in a much more effective and informative way.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 40, Núm. 2 (1996) , p. 277-299, ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37865
DOI: 10.5565/PUBLMAT_40296_03


23 p, 204.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-12, darrera modificació el 2021-08-22



   Favorit i Compartir